Les théorèmes de renouvellement
Annales de l'Institut Fourier, Volume 15 (1965) no. 2, p. 601
@article{AIF_1965__15_2_601_0,
     author = {Herz, Carl S.},
     title = {Les th\'eor\`emes de renouvellement},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Durand},
     address = {28 - Luisant},
     volume = {15},
     number = {2},
     year = {1965},
     pages = {601-601},
     doi = {10.5802/aif.225},
     zbl = {0202.47103},
     mrnumber = {33 \#5010},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_1965__15_2_601_0}
}
Herz, Carl S. Les théorèmes de renouvellement. Annales de l'Institut Fourier, Volume 15 (1965) no. 2, p. 601. doi : 10.5802/aif.225. http://www.numdam.org/item/AIF_1965__15_2_601_0/